MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE ONLAY ALL-POLY PATELLA 35MM TRI-PEG; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE ONLAY ALL-POLY PATELLA 35MM TRI-PEG; KNEE COMPONENT
Model Number KPONTP35
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient fractured her patella, on repairing the bone an infection was caused.(b)(6) c1096 additional information received from distributor on 04/27/2021: allegedly, the patella was not revised, proximal edge of patella fractured from a trauma prospective, above the implanted poly resurfaced patella.

Brand Name
ADVANCE ONLAY ALL-POLY PATELLA 35MM TRI-PEG
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11820449
Report Number3010536692-2021-00301
Device Sequence Number16374296
Product Code JWH
UDI-Device IdentifierM684KPONTP351
UDI-PublicM684KPONTP351
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K953439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKPONTP35
Device Catalogue NumberKPONTP35
Device Lot Number1688276
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/25/2021
Initial Date Received by Manufacturer 04/25/2021
Supplement Date Received by Manufacturer04/25/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date07/09/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR